C.R. BARD, INC. (BASD) -3006260740 SHERLOCK 3CG* TCS SENSOR; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by vat: sometimes shows no image of picc being passed even when it is being passed.At times shows picc coming from the left when being passed from the right.At times shows picc going up the neck when it is actually going down.The ecg reading/or picc showing up on screen when no picc is being passed into patient.Sherlock also gets stuck when calibrating and have had to shut down entire system to get it to run.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.